Area-1255

Area-1255's official forum for all of our life extension enthusiasts, bodybuilders, fitness geeks and for those just interested in science and technology.


You are not connected. Please login or register

need suggestions from the admin

Go down  Message [Page 1 of 1]

1 need suggestions from the admin on Mon Aug 20, 2018 7:00 am

zadig777


Hello fellow sufferers hope your doing well and better as the time goes on Smile
Hello area-1255 how are u?
I need your advice on my personal PSSD problem so here goes my detailed history and my perception on it:

Im 21 years old at the moment and have been suffering PSSD for 2+ months now
I have been having anxiety symptoms in the form of air hunger,palpitations etc. triggered after exercise in the past(2 years ago) and went unmedicated and after 5 moths suffering one day it all stopped and i had derealization/depersonalization.Went to a psy and he said it was mild depresson gave me escitalopram 10 mg.Took it for 3 moths and felt better(i think it wasnt the medication but natural recovery) and went off cold turkey didnt experience any side effects on and off the medication.A year after(this august) after exercise i developed the same symtomps and went unmedicated until october when i was prescribed sertraline 50 mg by another psychiatrist.Took it for month no effect or side effects.Than he upped the dose to 100 mg and i had severe delayed ejaculation with the first dose.I reported the side effects to him,he switched me to venlafaxine which i took for 10 days and went off cold turkey for fear of inpotence.My sexual function came back after few days so did my anxiety.I went to another psychiatrist(the one that gave me escitalopram 2 years ago) and he gave me escitalopram again.Here is the intresting part:
i experienced sexual side effects on 5 mg and severe sexual side effects on 10 mg so i discontinued.In the past i took the same drug,the same dosage with no side effects at all for 3 months so bare that in mind.Escitalopram is the most potent serotonin reuptake inhibitor for me.Later he put me on doxepin which gave me sexual side effects but not that potent,amitryplitine the same,sertraline which gave me side effects on 25 mg,while in the past i had no effects till 100 mg!
the last drug i tried on my demand was trazodone
i took 100 mg in the night and next morning had retrograde ejaculation and i discontinued.
a week after i experimented with doxepin+trazodone for one day
one day sertraline
one day venlafaxine
2 days trazodone 50 mg
after stopping doxepin i had 70% errection cappacity and took tribulus terretis for a few days and was back 85%
after stopping all AD(trazodone was the last one i took)
a few days with no AD(4-6 days after stopping trazodone) i exprienced severe pain first in the right,than the left testicle for 3-4 days
went to an urologist at the 3rd day when the pain was still there he gave me a scan and said the testicles were ok with normal size
i had for shure penis shrinkage and testicle shrinkage and i dont care if he said that they are normal size when they arent since i have them for 21 years.The pain in testicles stopped and my penis size came back to normal after few days to weeks.The testicles size never did came back.
I also have sometimes very tight scrotum and testicles almost in the abdomen,sometimes lose scrotum
i still experience retrograde ejaculation,tight scrotum urination problem and orgasm and urination signaling only in the prostate and testicles,not in the penis
I had retrograde ejaculation on trazodone so he is the culprit but also had minor pssd after stopping my 3rd AD

Thats all my history for now
-for me the culprit is too much serotonin and the problem is obviously serotonin which atm i have too mych
-aside from the sexual side effects i have fatique and no motivation and no libido which i experience having on 100 mg sertraline and trazodone when i had too much serotonin in me
-i once took a month after trazodone 1/8 of 50 mg sertraline pill and had better orgasm than without AD
i think this was due to dopamine action of sertraline

About the sollution and experimentation now:

-tribulus teretis worked in the past for erection and libido but doesnt work now since i have ejaculation problems

-im going to have my prostate checked tomorow at urologist
to rule out prostate problems

Question:

-what hormones should i check and report them to you?

-should i try:
Drugs to treat retrograde ejaculation are drugs primarily used to treat other conditions, including:
Imipramine (Tofranil)
Midodrine.
Chlorpheniramine (Chlor-Trimeton, others) and brompheniramine (Veltane, others)
Ephedrine (Akovaz, others), pseudoephedrine (Sudafed, others) and phenylephrine (Vazculep, others)

-i think i should go for these retrograde ejaculation drugs but anyways i would like to hear ur thought

-what supplemets or medication you think i should order first?

-Im thinking about in this order
1-SJW since it had effect in the pssd.forum
2-Cabergoline or similar drugs
i think i should try these drugs only if i have high prolactin,what do you think
3-Inostiol + Choline
4-Mao B ?
if these dont work idk what to do but will try my best

In short.

No libido,shrunk testicles,tight scrotum,retrograde ejaculation,fatique no alcohol or benzodiazepin effect on me.

Thank you for your time and im looking forward to your replay
Have a nice day Wink

Back to top  Message [Page 1 of 1]

Permissions in this forum:
You cannot reply to topics in this forum